By browsing our site you accept the installation and use cookies on your computer. Know more

Menu INRA Labex arbre iufro125 LUE

Soil functions along a gradient of human impact

Tentative schedule

Schedule & Location
Soil functions along a gradient of antrhopization (SAGA)

Monday September the 11th

Inra campus at Champenoux
9-9:30 am- Registration and welcome -

Session 1 :  Introduction to the summer school

Session2 : Soil physical processes along a gradient of antrhopisation

  • 10:50-11:30 am - Introductory speech by Dr. Frédéric Darboux (LSE/BEF, Inra)
    (30 min talk followed by 10 min discussion)
  • 11:30-12 pm  – Presentation of the hands-on workshop
 Lunch(12-1:30 pm)
  • 1:30-2 pm - Conference "Colloids in soils" by Dr. Eric Michel (EMMAH, Inra)
    (20 min talk followed by 10 min discussion) 
  • 2-2:30 pm - Conference - "Evolution of hydric properties during pedogenisis" - Geoffroy Séré (LSE, Univ. Lorraine)
    (20 min talk followed by 10 min discussion)
Coffee (2:30-3 pm)
  • 3-5 pm – Hands-on workshop on soil physical processes 
    (Interactive Session in small groups)

Tuesday September the 12th :

Bus departure at 8am, Porte Saint-Catherine, Nancy : click here for a quick glance at the map

Session 1 : Field visit at the GISFI in Homécourt

  • The soil gradient of anthropisation in Lorraine by Pr. Jean Louis Morel (LSE, Lorraine University) and Dr. Laurent Saint-André (BEF, Inra)
    (On the way to Homécourt)
  • The Scientific group for the study of brownfiedls (GISFI) by Pr. Jean Louis Morel (LSE, Lorraine University) and Dr. Laurent Saint-André (BEF, Inra)

Session 2 : Poster presentation by the participants

          Lunch (12:30-2:00) - Barbecue and poster session - 3 min for each participants

Session 3 : Experimental tool workshop

  • Soil construction and soil fauna dynamic (Biotechnosol project) + BEF presentation on a field tool by Dr. Geoffroy Séré (LSE, Lorraine University), Dr Apolline Auclerc (LSE, Lorraine University) and Dr. Jacques Ranger (BEF, Inra)
  • Long term observation, natural attenuation and microbial dynamic (Multipolsite project) + BEF long term observation by  Dr Corine Leyval (Liec, CNRS) and Dr Gregory van Der Hejden (BEF, Inra)
  • Lysimeters (Oxysol project and biochar) by Pr. Jean Louis Morel (LSE, Lorraine University)

Wednesday September the 13th

Inra campus at Champenoux

Session 1 : Soil biological processes along a gradient of anthropisation

  • 9:30-10:10 am - Introductory speech by Dr Apolline Auclerc (LSE, Lorraine University)
    (30 min talk followed by 10 min discussion)
  • 10:10-10:40 am - Microorganisms : invisible hero underneath our feet by Dr. Shizhong Wang (Sun Yat-sen University, Guangzhou, China)

Coffee break (10:30-11 am)

  • 11-11:20 am - Soil biological quality of urban and industrial land uses (mesofauna) by Dr Sophie Joimel (Agroparistech/ INRA Ecosys)
    (20 min talk followed by 10 min discussion)     
  •  11:20-11:40 - Impact of increased biomass harvesting on soil micro/meso and macrofauna by Dr Marc Bué (IAM, Inra) and Pr Mickael Aubert (Ecodiv, Rouen University)
    (20 min talk followed by 10 min discussion)
  • 11:40-12 am – Discussion and Presentation of the hands-on workshop
Lunch (12-1:30 pm)
  • 1:30-5 pm – Hands-on workshop on soil biological processes
    (Interactive Session in small groups)

Thursday September the 14th: Soil chemical processes along a gradient of anthropisation

Inra campus at Champenoux

  • 9:30-10:00 am - Introductory speech: Concepts of soil fertility in agronomy and forestry by Dr Arnaud Legout (BEF, Inra)
    (20 min talk followed by 10 min discussion)
  •  10:00-10:30 am- Isotpic fractionation of trace elements in plants by Pr. Yetao Tang (Sysu, centon, China)
    (20 min talk followed by 10 min discussion)  
Coffee Break (10:30-11 am)
  • 11-11:20 am - Soil solution composition by Pr. Guillaume Echevarria (LSE, Lorraine University)
    (20 min talk followed by 10 min discussion)
  • 11:20-12 am – Presentation of the hands-on workshop : organic matter removal and impact on soil chemical processes  by Dr Laurent Saint André, Dr Bernd Zeller and Dr Arnaud Legout (BEF, Inra)
Lunch (12-1:30 pm)
  • 1:30-5 pm – Hands-on workshop on soil biological processes
    (Interactive Session in small groups)

Friday September the 15th: Modelling tools 

Inra campus at Champenoux

  • 9-9:40 am - Introductory speech: Modelling the interaction between soil processes by Dr. Sophie Leguédois (LSE, Inra)
    (30 min talk followed by 10 min discussion)
  • 9:40-10:10 am - Integration of biogeochemical  cycles in forest growth models by Dr. Laurent Saint-André (BEF, Inra)
    (20 min talk followed by 10 min discussion)           
  • 10:10-10:40 am – In situ long-term modelling of phenanthrene dynamics in an aged contaminated soil using the “VSOIL” platform by Dr Stéphanie Ouvrard (LSE, Inra)
    (20 min talk followed by 10 min discussion)  
Coffee break (10:40-11 am)
  • 11-11:30 am – Modelling soil biogeochemistry with Orchestra by Dr Bert Jan Groenenberg (Wagenigen University)
    (20 min talk followed by 10 min discussion)
  • 11:30-12:30 amRound table on soil processes modelling along a gradient of anthropisation
Lunch (12:30-2 pm)